# SDR AWXA200602054

- Difficulty date: December 13, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 76,503 hours, 29,807 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Power Supply
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCN - EEL - AFT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT INOPERATIVE.  REPLACED AFT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT POWER SUPPLY.
